Facebook Pixel

i played with a guy but no penetration and after which 2weeks later had sex and took postinor after now my period is delayed for 1day and the pregnancy test came out negative what could be the cause?thanks

By October 29, 2014 - 6:42am
Rate This

Add a Comment3 Comments


Hello cjjimie,

Welcome to EmpowHER and thank for coming to us for help.

Your period is late because of taking Postinor 2. Some women experience menstrual changes after taking the pill.

You got a negative pregnancy test result because you tested too early.

If you do not have vaginal bleeding within three weeks of taking Postinor 2, then take a pregnancy test.


October 29, 2014 - 9:32am
(reply to Maryann Gromisch RN)

my period came out yesterday but instead of the usual heavy period its kind of lighter with the usual pains and cramps.could it still be the postinor 2 effect?thanks

October 30, 2014 - 7:27am
Guide (reply to cjjimie)

Hello cjjimie,

Yes, some women will experience a lighter or heavier than normal menstrual flow after taking Postinor 2.


October 30, 2014 - 8:42am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!